Points at rational distance from the corners of a unit square
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 4, pp. 505-529.
@article{ASNSP_1990_4_17_4_505_0,
     author = {Berry, T. G.},
     title = {Points at rational distance from the corners of a unit square},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {505--529},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {4},
     year = {1990},
     zbl = {0726.11041},
     mrnumber = {1093707},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_4_505_0/}
}
TY  - JOUR
AU  - Berry, T. G.
TI  - Points at rational distance from the corners of a unit square
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1990
DA  - 1990///
SP  - 505
EP  - 529
VL  - Ser. 4, 17
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1990_4_17_4_505_0/
UR  - https://zbmath.org/?q=an%3A0726.11041
UR  - https://www.ams.org/mathscinet-getitem?mr=1093707
LA  - en
ID  - ASNSP_1990_4_17_4_505_0
ER  - 
%0 Journal Article
%A Berry, T. G.
%T Points at rational distance from the corners of a unit square
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1990
%P 505-529
%V Ser. 4, 17
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1990_4_17_4_505_0
Berry, T. G. Points at rational distance from the corners of a unit square. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 4, pp. 505-529. http://www.numdam.org/item/ASNSP_1990_4_17_4_505_0/

[1] A. Beauville, Surface Algébriques Complexes. Astérisque 54, 1978. | Zbl

[2] S.A. Bremner, Pythagorean triangles and a quartic surface. J. Reine Angew. Math. 318, 1980, 120-125. | Zbl

[3] S.A. Bremner, A geometric approach to equal sums of fifth powers. J. Number Theory 13, 1981, 337-354. | Zbl

[4] S.A. Bremner, A geometric approach to equal sums of sixth powers. Proc. London Math. Soc. 43, 1981, 544-581. | Zbl

[5] S.A. Bremner - R.K. Guy, The delta-lambda configurations in tiling the square. J. Number Theory 32, 1989, 263-280. | Zbl

[6] A. Cayley, Collected Papers. Vol. 10. CUP Cambridge, 1898.

[7] D.A. Cox, Solutions of Weierstrass equations. Algebraic Geometry, Proceedings, Copenhagen 1976. Springer Lecture Notes in Mathematics 732, 43-59. Springer Verlag, Berlin 1976. | Zbl

[8] R.K. Guy, Unsolved Problems in number theory. Springer Verlag, Berlin 1981. | Zbl

[9] R.K. Guy, Tiling the square with rational triangles. Acta Arithmetica. To appear.

[10] A. Krazer, Lehrbuch der Thetafunctionen. Chelsea, N.Y. 1970. | Zbl

[11] S. Lang, Introduction to algebraic and Abelian functions. Springer Verlag, Berlin 1982. | Zbl

[12] S. Lang, Modular Functions of one variable IV. Springer Lecture Notes in Mathematics 732. Springer Verlag, Berlin 1978.

[13] U. Persson, Double coverings and surfaces of general type. Algebraic Geometry Proceedings, Tromso, Norway, 1977. Springer Lecture Notes in Mathematics 687. Springer Verlag, Berlin 1979. | Zbl

[14] T. Shioda, On Elliptic Modular Surfaces. J. Mat. Soc. Japan, 24, 1972, 20-59. | Zbl

[15] T. Shioda, Supersingular K3 surfaces. Algebraic Geometry, Proceedings, Copenhagen 1976. Springer Lecture Notes in Mathematics 732, 544-591. Springer Verlag, Berlin 1976. | Zbl

[16] H.P.F. Swinnerton-Dyer, Applications of Algebraic Geometry to Number Theory. Proc. Symp. Pure Math. 20, AMS, Providence, Rhode Island, 1970. | Zbl